CSpace
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems
Niu, Xinyan; Cui, Jianbo; Hong, Jialin; Liu, Zhihui
2018
Source PublicationBIT NUMERICAL MATHEMATICS
Volume58Issue:1Pages:163
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33857
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Niu, Xinyan,Cui, Jianbo,Hong, Jialin,et al. Explicit pseudo-symplectic methods for stochastic Hamiltonian systems[J]. BIT NUMERICAL MATHEMATICS,2018,58(1):163.
APA Niu, Xinyan,Cui, Jianbo,Hong, Jialin,&Liu, Zhihui.(2018).Explicit pseudo-symplectic methods for stochastic Hamiltonian systems.BIT NUMERICAL MATHEMATICS,58(1),163.
MLA Niu, Xinyan,et al."Explicit pseudo-symplectic methods for stochastic Hamiltonian systems".BIT NUMERICAL MATHEMATICS 58.1(2018):163.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Niu, Xinyan]'s Articles
[Cui, Jianbo]'s Articles
[Hong, Jialin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Niu, Xinyan]'s Articles
[Cui, Jianbo]'s Articles
[Hong, Jialin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Niu, Xinyan]'s Articles
[Cui, Jianbo]'s Articles
[Hong, Jialin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.